# SDR CALA2023121803662

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 71,415 hours, 29,268 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 10375201000
- Condition: Unknown
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR REQUIRES SHOCK ABSORBER PRESSURE CHECK DUE TO FULL STRUT SERVICING, AFTER FIVE (5) LANDINGS BUT NOT TO EXCEED TWENTY (20) LANDINGS AFTER THE FIRST SUBSEQUENT FLIGHT. 20 LANDINGS PER AMM 12-14-32-614-003-A. REF. GMM 05-30-15. INITIATED DIP TO ACCOMPLISH RIGHT MLG SHOCK ABSORBER CHARGE PRESSURE AND "H" DIMENSION AFTER 5 LANDINGS, BUT NOT TO EXCEED OK TO DIP RH MLG SHOCK ABSORBER PRESSURE CHECK PER AMM TOMC-APPROVAL FROM SC1ELBYC COMMENT 12-14-32-614-003-A. "CHECK SHOCK STRUT PRESSURE AND "H" DIMENSION AFTER 5 LANDINGS, BUT NOT TO EXCEED 20 LANDINGS." TOMC APPROVED : QC REVIEWED RECORDS UPDATE TOMC APPROVED : QC REVIEWED T/A: >5 <20 FC...KJB
